The University of Southampton
University of Southampton Institutional Repository

Asymptotic profiles of solutions to the 2D viscous incompressible micropolar fluid flows

Asymptotic profiles of solutions to the 2D viscous incompressible micropolar fluid flows
Asymptotic profiles of solutions to the 2D viscous incompressible micropolar fluid flows
This paper deals with asymptotic profiles of solutions to the 2D viscous incompressible micropolar fluid flows in the whole space [R^2] . Based on the spectral decomposition of linearized micropolar fluid flows, the sharp algebraic time decay estimates of the micropolar fluid flows in [L_2] and [L_\infty] norms are obtained
micropolar fluid flows, spectral decomposition, asymptotic profiles
1078-0947
765-784
Dong, Bo-Qing
3d40f1e0-4de1-491e-9306-1056e1436ec3
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f
Dong, Bo-Qing
3d40f1e0-4de1-491e-9306-1056e1436ec3
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f

Dong, Bo-Qing and Chen, Zhi-Min (2009) Asymptotic profiles of solutions to the 2D viscous incompressible micropolar fluid flows. Discrete and Continuous Dynamical Systems, 23 (3), 765-784. (doi:10.3934/dcds.2009.23.765).

Record type: Article

Abstract

This paper deals with asymptotic profiles of solutions to the 2D viscous incompressible micropolar fluid flows in the whole space [R^2] . Based on the spectral decomposition of linearized micropolar fluid flows, the sharp algebraic time decay estimates of the micropolar fluid flows in [L_2] and [L_\infty] norms are obtained

This record has no associated files available for download.

More information

Published date: March 2009
Keywords: micropolar fluid flows, spectral decomposition, asymptotic profiles
Organisations: Fluid Structure Interactions Group

Identifiers

Local EPrints ID: 68812
URI: http://eprints.soton.ac.uk/id/eprint/68812
ISSN: 1078-0947
PURE UUID: c9318fa7-e368-4342-8419-52981901b04e

Catalogue record

Date deposited: 05 Oct 2009
Last modified: 26 Apr 2022 22:10

Export record

Altmetrics

Contributors

Author: Bo-Qing Dong
Author: Zhi-Min Chen

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×